# SDR DALA1019225503

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 81,249 hours, 32,925 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSP, FOUND FUSELAGE SKIN DENTED AT BS 620 FWD, OF DOOR L2 AT S16L. REPAIRED IAW ERA 484616-14, REV A.
